# SDR AALA202208254210

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A300*
- Aircraft serial: 7564
- Aircraft time: 16,084 hours, 6,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L2 DOOR SLIDE, MAINTENANCE FOUND THE REPLACEMENT SLIDE THAT WAS BEING INSTALLED WAS FAULTY. MAINTENANCE REMOVED THE FAULTY SLIDE AND RE-INSTALLED THE ORIGINAL SLIDE PER AMM 25-62-47. MAINTENANCE RETURNED THE FAULTY SLIDE BACK TO STORES AS BAD FROM STOCK SO IT COULD BE SENT OUT FOR REPAIR.
